# SDR DU4R2009382

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Condition: Migrated
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP FOUND RT WING L/E CAVITY, (2) PULLEYS MIGRATED WITH NO GAP BETWEEN EACH PULLEY AFT OF NR 0, SLAT INBD AND OTBD SLAT TRACK.
